# SDR SWAA2023041919288

- Difficulty date: March 21, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,799 hours, 35,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS986.5 AND LBL43 WL208.1 AT PASSENGER CABIN 2023-191908<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022237; DUE DATE: 26-JAN-24;[02] PERFORMED PERMANENT REPAIR FLOOR BEAM LOCATED BS986.5 AND LBL43 WL208.1 AT PASSENGER CABIN IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6; ALTERNATIVE 4. SEE INDIVIDUAL SIGN-OFFS BELOW.;[03] RII ITEM  PERFORMED PERMANENT REPAIR FLOOR BEAM LOCATED BS986.5 AND LBL43 WL208.1 AT PASSENGER CABIN IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6; ALTERNATIVE 4. SEE INDIVIDUAL SIGN-OFFS BELOW. TASKCARD COMPLETED
